# SDR SWAA2022021717712

- Difficulty date: August 3, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242LF; DELAMINATED ON BOTTOM SURFACE FROM PULLED INSERT AT FWD O/B EDGE / FABRICATED REPLACEMENT FOR FLOOR PANEL 242LF FROM BMS 4-23 TY2 LOT # 1330043-1; INSTALLED ALL INSERTS WITH BMS 5-107 ADHESIVE LOT # AK7FP4889K; AND PART MARKED PANEL PER SRM 53-00-50-2R-0 PARA 1.A. - NOTE AND PARA 4 WITH BOEING DWG # 146A5810-4 AND BAC 5085 55974U 05AUG18
